# SDR ASAA2016070617291

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,287 hours, 11,151 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 132M12P10
- Part serial: APMRG326
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,509 hours, 9,403 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ACFT FUELED,  RAMP REPORTED NR 2 ENGINE SLIGHT FUEL LEAK NOTED.  ACFT GROUNDED.  R & R NR 2 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00.  PERFORMED VSV ACTUATOR LEAK CK IAW AMM 75-31-01-790-801-F00.  ACCOMPLISHED ACTUATOR INSTALLATION TEST, AMM 71-00-00-800-811-F00.
